$\require{mediawiki-texvc}$
  • 검색어에 아래의 연산자를 사용하시면 더 정확한 검색결과를 얻을 수 있습니다.
  • 검색연산자
검색연산자 기능 검색시 예
() 우선순위가 가장 높은 연산자 예1) (나노 (기계 | machine))
공백 두 개의 검색어(식)을 모두 포함하고 있는 문서 검색 예1) (나노 기계)
예2) 나노 장영실
| 두 개의 검색어(식) 중 하나 이상 포함하고 있는 문서 검색 예1) (줄기세포 | 면역)
예2) 줄기세포 | 장영실
! NOT 이후에 있는 검색어가 포함된 문서는 제외 예1) (황금 !백금)
예2) !image
* 검색어의 *란에 0개 이상의 임의의 문자가 포함된 문서 검색 예) semi*
"" 따옴표 내의 구문과 완전히 일치하는 문서만 검색 예) "Transform and Quantization"
쳇봇 이모티콘
안녕하세요!
ScienceON 챗봇입니다.
궁금한 것은 저에게 물어봐주세요.

논문 상세정보

Abstract

The main aim of the present paper is to establish some new Gronwall type inequalities involving iterated integrals and give some applications of the main results.

참고문헌 (17)

  1. D. Bainov and P. Simeonov, Integral Inequalities and Applications, Kluwer Academic Publishers, Dordrecht, 1992 
  2. E. F. Beckenbach and R. Bellman, Inequalities, Springer-Verlag, New York, 1961 
  3. R. Bellman, The stability of solutions of linear differential equations, Duke Math. J. 10 (1943), 643-647 
  4. I. Bihari, A generalization of a lemma of Bellman and its application to unique- ness problems of differential equations, Acta. Math. Acad. Sci. Hungar. 7 (1956), 81-94 
  5. Ya. V. Bykov and Kh. M. Salpagarov, On the theory of integro-differential equations, in Investigations in Integro-Differential Equations in Khirghizia 2 Izd. Akad. Nauk Kirghizia SSR, (1962) (in Russian) 
  6. S. S. Dragomir and N. M. Ionescu, On nonlinear integral inequalities in two independent variables, Studia Univ. Babes-Bolyai, Math. 34 (1989), no. 2, 11- 17 
  7. S. S. Dragomir and Y. -H. Kim, On certain new integral inequalities and their applications, JIPAM. J. Inequal. Pure Appl. Math. 3 (2002), 1-8, Issue 4, Article 65 
  8. S. S. Dragomir and Y. -H. Kim, Some integral inequalities for function of two variables, Electron. J. Differential Equations 10 (2003), 1-13 
  9. T. H. Gronwall, Note on the derivatives with respect to a parameter of solutions of a system of differential equations, Ann. of Math. 20 (1919), no. 4, 292-296 
  10. L. Guiliano, Generalazzioni di un lemma di Gronwall, Rend. Accad., Lincei, 1946, pp. 1264-1271 
  11. C. E. Langenhop, Bounds on the norm of a solution of a general differential equation, Proc. Amer. Math. Soc. 11 (1960), 795-799 
  12. A. Mate and P. Neval, Sublinear perturbations of the differential equation $y^{(n)}=0$ and of the analogous difference equation, J. Differential Equations 53 (1984), no. 2, 234-257 
  13. D. S. Mitrinovic, J. E. Pecaric, and A. M. Fink, Inequalities involving functions and their integrals and derivatives, Kluwer Academic Publishers, Dordrecht, Boston, London, 1991 
  14. V. V. Nemyckii and V. V. Stepanov, Qualitative theory of differential equations (Russian), Moscow, OGIZ, 1947 
  15. B. G. Pachpatte, On some fundamental integral inequalities and their discrete analogues, J. Inequal. Pure Appl. Math. 2 (2001), 1-13, Issue 2, Article 15 
  16. M. Rab, Linear integral inequalities, Arch. Math. (Brno) 15 (1979), no. 1, 37-46 
  17. Yu. A. Ved, On perturbations of linear homogeneous differential equations with variable coefficients, In: Issled. Integro-Differents. Uravn. Kirghizia 3 Ilim. Frunze (1965), (In Russian) 

이 논문을 인용한 문헌 (2)

  1. 2008. "" Journal of the Korean Mathematical Society = 대한수학회지, 45(2): 331~353 
  2. 2008. "" Journal of the Korean Mathematical Society = 대한수학회지, 45(1): 121~136 

원문보기

원문 PDF 다운로드

  • ScienceON :

원문 URL 링크

원문 PDF 파일 및 링크정보가 존재하지 않을 경우 KISTI DDS 시스템에서 제공하는 원문복사서비스를 사용할 수 있습니다. (원문복사서비스 안내 바로 가기)

상세조회 0건 원문조회 0건

DOI 인용 스타일